# SDR SWIA202158748

- Difficulty date: March 16, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 2 AREAS WITH MULTIPLE INDICATIONS NOTED 1) RBL9.5 WL74.5 1.5 INCHES LONG 100 %FSH AND 2) LBL18.00 WL75.5 1 ICH LONG 90%FSH BOTH AREAS FAILED NDT INSPECTION      (C-CHECK RO 6/11/2021)    REMOVED DAMAGE FROM REAR PRESSURE BULKHEAD AT FS 621 AND COMPLIED WITH REO 601R-53-61-7607 REV -- DATED 2021-04-23. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE ADDRESSED ON JOB 97628105 OP 5531 CAMP # 21981509
